Previous |  Up |  Next


Title: Preimages of Baire spaces (English)
Author: Doboš, Jozef
Author: Piotrowski, Z.
Author: Reilly, I. L.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 119
Issue: 4
Year: 1994
Pages: 373-379
Category: math
Summary: A simple machinery is developed for the preservation of Baire spaces under preimages. Subsequently, some properties of maps which preserve nowhere dense sets are given. (English)
Keyword: functions preserving nowhere dense sets
Keyword: Baire space
MSC: 54C05
MSC: 54C10
MSC: 54E52
idZBL: Zbl 0815.54010
idMR: MR1316589
DOI: 10.21136/MB.1994.126122
Date available: 2009-09-24T21:07:04Z
Last updated: 2020-07-29
Stable URL:
Reference: [Do] J. Doboš: A note on the invariance of Baire spaces under mappings.Časopis pӗst. matem. 108 (1983), 409-411. MR 0727538
Reference: [Du] J. Dugundji: Topology.Wm. C. Bгown Publisheгs, 1989, pp. 256.
Reference: [FZ] B. Fitzpatrick, Jr., Zhou Hao-xuan: Countable dense homogeneity and the Baire property.Topology Appl. 4З (1992), 1-4. MR 1141367
Reference: [FK] W. G. Fleissner, K. Kunen: Barely Baire spaces.Fund. Math. 101 (1979), 229-240. MR 0521125, 10.4064/fm-101-3-229-240
Reference: [Fr] Z. Frolík: Remarks concerning the invariance of Baire spaces under mappings.Czechoslovak Math. Ј. 11 (1961), 381-385. MR 0133098
Reference: [HM] R. C. Haworth, R. A. McCoy: Baire spaces.Dissertationes Math., PWN, Warszawa 141 (1977). Zbl 0344.54001, MR 0431104
Reference: [Ne] T. Neubrunn: A note on mappings of Baire spaces.Math. Slovaca 27 (1977), 173-176. Erratum, ibidem, p. 442. Zbl 0371.54023, MR 0454910
Reference: [No] D. Noll: On the preservation of Baire category under preimages.Proc. Amer. Math. Soc. 107(1989), 847-854. Zbl 0687.54012, MR 0982407, 10.1090/S0002-9939-1989-0982407-2
Reference: [PR] Z. Piotrowski, I. L. Reilly: Preimages of Baire spaces - an example.Q & A in General Topology 11 (1993), 105-107. Zbl 0779.54025, MR 1205956
Reference: [PS] Z. Piotrowski, A. Szymaśki: Some remarks on category in topological spaces.Proc. Amer. Math. Soc. 101 (1987), 156-160. MR 0897088, 10.1090/S0002-9939-1987-0897088-4
Reference: [Wi] T. E. Wilson: Stгictly irreducible maps and strong transitivity.Topology Proceedings 13 (1988), 371-387. MR 1053705


Files Size Format View
MathBohem_119-1994-4_5.pdf 873.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo